RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 3, Pages 697–710 (Mi izv2559)  

This article is cited in 3 scientific papers (total in 3 papers)

A summation method for multiplicative functions

B. V. Levin, A. S. Fainleib


Abstract: An elementary method is advanced for studying the asymptotic behavior of sums of multiplicative functions.

Full text: PDF file (798 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:3, 677–690

Bibliographic databases:

UDC: 511
MSC: 11A41, 11A05, 11N37, 11Kxx
Received: 27.08.1966

Citation: B. V. Levin, A. S. Fainleib, “A summation method for multiplicative functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967), 697–710; Math. USSR-Izv., 1:3 (1967), 677–690

Citation in format AMSBIB
\Bibitem{LevFai67}
\by B.~V.~Levin, A.~S.~Fainleib
\paper A summation method for multiplicative functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 3
\pages 697--710
\mathnet{http://mi.mathnet.ru/izv2559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217028}
\zmath{https://zbmath.org/?q=an:0159.05801|0164.35103}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 3
\pages 677--690
\crossref{https://doi.org/10.1070/IM1967v001n03ABEH000579}


Linking options:
  • http://mi.mathnet.ru/eng/izv2559
  • http://mi.mathnet.ru/eng/izv/v31/i3/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Fainleib, “A generalization of Esseen's inequality and its application in probabilistic number theory”, Math. USSR-Izv., 2:4 (1968), 821–844  mathnet  crossref  mathscinet  zmath
    2. B. V. Levin, A. S. Fainleib, “Multiplicative functions and probabilistic number theory”, Math. USSR-Izv., 4:5 (1970), 1071–1118  mathnet  crossref  mathscinet  zmath
    3. S. T. Tulyaganov, “On a conjecture on sums of multiplicative functions”, Math. USSR-Sb., 71:2 (1992), 387–403  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:70
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020